П.А. Точилин. О построении невырожденных внутренних эллипсоидальных оценок множества разрешимости нелинейной управляемой системы ... С.236–251

УДК 517.977

MSC: 93-08, 93B03, 93C10, 93B18

DOI: 10.21538/0134-4889-2026-32-3-236-251

Статья подготовлена при финансовой поддержке Министерства науки и высшего образования в рамках программы Московского центра фундаментальной и прикладной математики по соглашению № 075-15-2025-345.

Рассмотрена задача приближенного построения множества разрешимости нелинейной управляемой системы с жесткими ограничениями на управляющие параметры. За счет линеаризации уравнений и использования методов эллипсоидального исчисления выведены формулы для внутренних эллипсоидальных оценок множеств разрешимости, которые гарантированно не вырождаются. Это свойство удалось получить за счет согласования центра и размеров области линеаризации системы с вычисляемыми эллипсоидальными оценками. Ограниченная погрешность линеаризации интерпретируется как неопределенность, а исходная задача управления нелинейной системой сводится к задаче построения множеств разрешимости минимаксного типа для линейной системы с неопределенными параметрами. Исследовано поведение собственных значений матриц построенных эллипсоидальных оценок. Доказано, что синтез управлений, найденный при помощи построенной оценки трубки разрешимости для линеаризованной системы, также решает задачу целевого управления и для исходной, нелинейной системы.

Ключевые слова: нелинейная динамика, задача разрешимости, эллипсоидальные оценки, линеаризация, синтез управлений

СПИСОК ЛИТЕРАТУРЫ

1.   Kurzhanski A.B., Varaiya P. Dynamics and Control of Trajectory Tubes. Cham, Birkhäuser, 2014. 445 p. https://doi.org/10.1007/978-3-319-10277-1

2.   Meyer P.-J., Devonport A., Arcak M. Interval reachability analysis. Cham, Springer, 2021. 112 p. https://doi.org/10.1007/978-3-030-65110-7

3.   Asselborn L., Gross D., Stursberg O. Control of uncertain nonlinear systems using ellipsoidal reachability calculus // Proc. 9th IFAC Symposium on Nonlinear Control Systems, 2013. Vol. 46, iss. 23. P. 50–55. https://doi.org/10.3182/20130904-3-FR-2041.00204

4.   Ушаков В.Н., Першаков М.В. О двусторонних аппроксимациях множеств достижимости управляемых систем с геометрическими // Тр. Ин-та математики и механики УрО РАН. 2020. Т. 26, № 1. C. 239–255. https://doi.org/10.21538/0134-4889-2020-26-1-239-255

5.   Rauh A., Jaulin L. A novel thick ellipsoid approach for verified outer and inner state enclosures of discrete-time dynamic systems // IFAC PapersOnLine. 2021. Vol. 54, iss. 7. P. 601–606. https://doi.org/10.1016/j.ifacol.2021.08.426

6.   Kurzhanski A.B., Varaiya P. On ellipsoidal techniques for reachability analysis. Part I: external approximations // Optim. Methods Softw. 2002. Vol. 17, iss. 2. P. 177–206. https://doi.org/10.1080/1055678021000012426

7.   Kurzhanski A.B., Varaiya P. On ellipsoidal techniques for reachability analysis. Part II: internal approximations, box-valued constraints // Optim. Methods Softw. 2002. Vol. 17, iss. 2. Pp. 207–237. https://doi.org/10.1080/1055678021000012435

8.   Filippova T.F., Berezina E.V. On state estimation approaches for uncertain dynamical systems with quadratic nonlinearity: theory and computer simulations // Lecture Notes Comput. Sci. 2008. Vol. 4818. P. 326–333. https://doi.org/10.1007/978-3-540-78827-0_36

9.   Точилин П.А. Задача управления группой квадрокоптеров при движении вдоль заданной кривой // Вестн. Москов. ун-та. Сер. 15. Вычисл. математика и кибернетика. 2023. № 2. С. 39–54.

10.   Красовский Н.Н., Субботин А.И. Позиционные дифференциальные игры. М.: Наука, 1974. 456 с.

11.   Kurzhanski A.B., Varaiya P. Reachability analysis for uncertain systems – the ellipsoidal technique // Dyn. Contin. Discrete Impuls. Syst. Ser. B: Appl. Algorithms. 2002. Vol. 9, no. 3. P. 347–367.

12.   Maidens J., Arcak M. Reachability analysis of nonlinear systems using matrix measures // IEEE Trans. Autom. Control. 2015. Vol. 60, no. 1. P. 265 –270. https://doi.org/10.1109/TAC.2014.2325635

13.   Хорн Р., Джонсон Ч. Матричный анализ. М.: Мир, 1989, 655 с. ISBN: 5-03-001042-4 .

14.   Kurzhanski A.B., Valyi I. Ellipsoidal calculus for estimation and control. Boston, BirkhЈauser, 1996. 321 p. ISBN: 978-0-8176-3699-9 .

15.   Kurzhanski A.B., Varaiya P. On reachability under uncertainty // SIAM J. Control Optim. 2002. Vol. 41, no. 1. P. 181–216. https://doi.org/10.1137/S0363012999361093

16.   Канторович Л.В., Акилов Г.П. Функциональный анализ. М.: Наука, 1984. 752 с.

Поступила 11.05.2026

После доработки 17.05.2026

Принята к публикации 31.05.2026

Точилин Павел Александрович
канд. физ.-мат. наук
доцент факультета вычислительной математики и кибернетики
МГУ имени М.В.Ломоносова,
г. Москва
e-mail: tochilin@cs.msu.ru

Ссылка на статью: П.А. Точилин. О построении невырожденных внутренних эллипсоидальных оценок множества разрешимости нелинейной управляемой системы // Тр. Ин-та математики и механики УрО РАН. 2026. Т. 32, № 3. С. 236–251

English

P.A. Tochilin. On the construction of nondegenerate internal ellipsoidal estimates for the solvability set of a nonlinear controlled system

The problem of approximate construction of the solvability set for a nonlinear controlled system with pointwise constraints on control parameters is considered. By linearizing the equations and using ellipsoidal calculus methods, formulas for internal ellipsoidal estimates of the solvability sets are derived. These estimates are guaranteed to be nondegenerate. This property is ensured by a special algorithm for matching the center and size of the linearization domain with the computed ellipsoidal estimates. The bounded linearization error is interpreted as uncertainty, and the original control problem for the nonlinear system is reduced to constructing minimax-type solvability sets for a linear system with uncertain parameters. The behavior of the eigenvalues of the matrices of the constructed ellipsoidal estimates is investigated. It is proved that the control synthesis obtained using the constructed solvability tube for the linearized system solves the target control problem for the original nonlinear system as well.

Keywords: nonlinear dynamics, solvability problem, ellipsoidal calculus, linearization, feedback control

Received May 11, 2026

Revised May 17, 2026

Accepted May 31, 2026

Funding Agency: The paper was published with the financial support of the Ministry of Education and Science of the Russian Federation within the framework of the program of the Moscow Center for Fundamental and Applied Mathematics under the agreement no. 075-15-2025-345.

Pavel Aleksandrovich Tochilin, Cand. Sci. (Phis.-Math), Faculty of Computational Mathematics and Cybernetics of the Lomonosov Moscow State University, Moscow, 119991 Russia, e-mail: tochilin@cs.msu.ru

Cite this article as: P.A. Tochilin. On the construction of nondegenerate internal ellipsoidal estimates for the solvability set of a nonlinear controlled system. Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2026, vol. 32, no. 3, pp. 236–251.

[References -> on the "English" button bottom right]